On the Dilation of Truncated Toeplitz Operators

Eungil Ko, Ji Eun Lee

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

An operator (Formula presented.) is called the dilation of a truncated Toeplitz operator if for two symbols (Formula presented.) and an inner function u, (Formula presented.) for (Formula presented.) where (Formula presented.) denotes the orthogonal projection of (Formula presented.) onto the model space (Formula presented.) and (Formula presented.) In this paper, we study properties of the dilation of truncated Toeplitz operators on (Formula presented.). In particular, we provide conditions for the dilation of truncated Toeplitz operators to be normal. As some applications, we give several examples of such operators.

Original languageEnglish
Pages (from-to)815-833
Number of pages19
JournalComplex Analysis and Operator Theory
Volume10
Issue number4
DOIs
StatePublished - 1 Apr 2016

Bibliographical note

Publisher Copyright:
© 2015, Springer Basel.

Keywords

  • Dilation of truncated Toeplitz operator
  • Hyponormal operator
  • Normal operator
  • Selfadjoint operator

Fingerprint

Dive into the research topics of 'On the Dilation of Truncated Toeplitz Operators'. Together they form a unique fingerprint.

Cite this